# SDR IPXA2024072913047

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 57,121 hours, 8,878 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Barrier
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDCC DOOR SAFETY BARRIER DAMAGED. RR'D ASSY IAW AMM 25-60-00.
